# SDR CALA2016123101203

- Difficulty date: December 31, 2016
- Submitted: January 1, 2017
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 59,221 hours, 20,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE/OVERWING LIGHT DOES NOT COME ON RIGHT NEEDS T/S. FOUND ISLE LIGHT {EMERGENCY) ON BOTTOM OF OVERHEAD BIN AT 22DEF INOP. PLACED ON MEL, DDP C/W. APPROVED RELAMPED EMERGENCY OVERWING LIGHT. OPS CK GOOD.
